Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 25, 20135 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2013, 5:25 PM EDT for 5 counties in New Jersey. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 5:25 PM EDT (21:25 UTC)
Expired
Jun 25, 2013, 6:30 PM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:50 PM EDTTSTM WND DMGHammonton, NJA FEW TREES DOWN IN HAMMONTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WWUS81 KPHI 252125
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT TUE JUN 25 2013

NJZ016>018-021-022-025-252230-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER 
NJ-SALEM NJ-
525 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...SOUTHERN CAMDEN AND SOUTHERN GLOUCESTER
COUNTIES...

AT 522 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ATCO
TO PENNSVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR WILLIAMSTOWN...CHESILHURST...
WOODSTOWN...AND SICKLERVILLE AROUND 530 PM...VICTORY LAKES...
QUINTON...MONROE TOWNSHIP...AND FRANKLINVILLE AROUND 540 PM...OLIVET
AND COLLINGS LAKES AROUND 550 PM.

LAT...LON 3930 7478 3932 7487 3927 7489 3920 7514
      3963 7555 3982 7491 3980 7491 3978 7489
      3979 7484 3967 7466 3962 7465 3962 7462
      3959 7456 3943 7432

$$

FORECASTER: AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 3:34 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 25, 3:34 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT TUE JUN 25 2013

.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL KEEP THE REGION LOCKED IN A
HOT AND HUMID AIRMASS THROUGH AT LEAST THURSDAY. A STRONG COLD
FRONT WILL APPROACH FROM THE WEST ON THURSDAY AND CROSS THE AREA
BY FRIDAY BEFORE STALLING OFF THE COAST. AS A RESULT A PERIOD OF
UNSETTLED WEATHER IS EXPECTED FOR THE START OF JULY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
NEITHER OF THE MODELS 500MB ANALYSIS LOOKED SPOT ON IN THE MIDWEST
AS THE SERIES OF CONVECTIVE COMPLEXES CONTINUE TO CAUSE
INITIALIZATION ISSUES. IF ANYTHING THE SYSTEMS LOOK SLIGHTLY SLOWER
THAN MODELED. THERMALLY A GFS AND WRF-NMMB COMPROMISE WORK THE BEST.
BUT THEY DIVERGE RATHER QUICKLY AFTER THAT.

INTO THIS EVENING SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE
THROUGH OUR CWA.  IN GENERAL THE THERMODYNAMIC AND KINEMATIC
ENVIRONMENT IS NOT ON THE LEVEL OF YESTERDAY. SO FAR THE ORIENTATION
HAS BEEN MORE NORTH THAN SOUTH AND HIEST POPS WERE KEPT THERE.
WHILE ONE OR TWO PULSY TYPE STORMS MIGHT REQUIRE WARNINGS THE
OVERALL WEAK FCST BULK SHEAR ALONG WITH POORER MID LEVEL LAPSE RATES
SHOULD KEEP THIS BELOW LEVELS OF YESTERDAY'S CONVECTION. SOME OF THE
12Z MESOSCALE MODELS (SPC WRF/NMM) WENT TOO MUCH THE OTHER WAY AND
SHOWING WAY TOO LITTLE. BEST FIT IS BETWEEN THE RAP AND SLIGHTLY
TONED DOWN HR3.

FARTHER UPSTREAM MORE CONVECTION IS FORECAST TO DEVELOP OVER THE
UPPER OHIO VALLEY. THIS ONE WILL HAVE SOME SHORT WAVE SUPPORT, BUT
GIVEN ITS ARRIVAL LATER IN THIS EVENING LOWERS CONFIDENCE LEVELS AS
TO SUSTAINABILITY. WE DID CARRY POPS THROUGH THE EVENING AND WE WILL
SEE HOW THE PRESENT DEVELOPMENT EVOLVES.

STAT GUIDANCE HAS BEEN PRETTY REASONABLE WITH MINS AND WE CONTINUE
TO FOLLOW A MET/MAV BLEND.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WE WILL ISSUE A HEAT ADVISORY FOR URBAN AREAS FOR WEDNESDAY.
CONFIDENCE IS NOT THE GREATEST, BUT THIS WILL BE THE THIRD STRAIGHT
DAY OF 90 PLUS HEAT AND NOT SURE IF WE ARE GOING TO GET AS MUCH
COOLING FROM TSRAS TONIGHT AS LAST NIGHT. NAM MOS IS RUNNING
APPROXIMATELY 3-6F TOO LOW ON HOURLY TEMPS TODAY, SO GUIDANCE WAS
NOT USED ON WEDNESDAY. GFS MOS WHICH HAS VERIFIED BETTER MATCHES
PRETTY CLOSELY WITH FCST 850/925MB TEMPS AS WELL AS 1000-850
THICKNESSES. OF CONCERN ALSO HAS BEEN THAT STAT GUIDANCE HAS BEEN
MIXING DEW POINTS DOWNWARD TOO QUICKLY THE PAST TWO DAYS. WHETHER ITS
THE LEE SIDE TROF OR JUST HOW WET THIS JUNE HAS BEEN, NOT BANKING ON
THE THIRD TIME BEING THE CHARM. RIGHT NOW THIS APPEARS TO BE  ONE
DAY EVENT REASON FOR ADVY VS WARNING.

SENSIBLE WEATHER, IF TODAY IS THE RELATIVE LULL IN CONVECTIVE
ACTIVITY, WEDNESDAY IS SHOWING A TICK UP. NEARLY ALL KINEMATIC AND
THERMODYNAMICALLY FORCINGS ARE SLIGHTLY STRONGER THAN TODAY. THE ONE
PROBLEM WE ARE SEEING WITH WEDNESDAY IS THE SPLIT BETWEEN THE BETTER
FORCING NORTHWEST AND THE GREAT INSTABILITY AND FCST MID LEVEL LAPSE
RATES SE. PLUS THE FACT THE MODELS MAY BE FAST WITH THE OVERALL
PROGRESSION WILL HAVE US KEEP POPS AS CHANCE. SPC SLIGHT RISK
NORTHWEST HALF OF OUR CWA IS A GOOD FIT AS THAT IS CLOSER PROXIMITY
TO FORCING WHICH SHOULD BE PLACE FOR A BETTER CHANCE OF
ORGANIZATIONAL LINE OR CLUSTER.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE WARM AND STICK AMS WILL REMAIN IN PLACE WED NIGHT AND BY THU A
STRONG S/WV, AND LOW PRESSURE SYS WILL APPROACH FROM THE W. THE
CDFNT ASSOCD WITH THIS LOW WILL CROSS THE REGION BY FRI MRNG. WITH
DEW POINTS INCREASING ON THU IT WILL REMAIN VERY UNCOMFORTABLE
DESPITE MORE CLOUDS AND TEMPS A FEW DEGREES LOWER THAN ON WED.

WITH A DECENTLY ROBUST LOW (FOR LATE JUNE) AND CDFNT APPROACHING,
THU COULD BE THE BEST SHOT OF SHWRS AND TSTMS FOR THE WEEK. SPC
HAS ALREADY PLACED A GOOD PORTION OF THE AREA GENLY WEST OF
PHILADELPHIA IN A SLGT RISK.

THE CDFNT WILL CROSS THE REGION BY FRIDAY BUT REMAIN CLOSE
OFFSHORE. PRECIP CHCS WILL DECREASE AND FRIDAY COULD END UP BEING
DRY OR MOSTLY DRY. SWLY FLOW WILL THEN PREVAIL THRU THE WEEKEND
INTO NEXT WEEK AND THE FLOW WILL STRENGTHEN ANS THE TROF DEEPENS
TO THE W. THIS WILL KEEP UNSETTLED WX OVER THE AREA WITH CHCS OF
SHWRS AND TSTMS EACH DAY. THERE ARE NO SIGNIFICANT SYNOPTIC
FEATURE OF NOTE, BUT EACH DAY'S TSTM CHCS WILL BE PARTIALLY BASED
ON BOUNDARIES AND ANY S/WVS THAT MAY BE PASSING THRU THE FLOW,
WHICH EACH MDL WILL HANDLE DIFFERENTLY AND ARE DIFFICULT TO
DIAGNOSE AT THIS TIME SCALE. FOR NOW, WILL MAINTAIN LOW CHC POPS.
MON LOOKS LIKE THERE COULD BE A WK LOW SO WILL GO A TAD HIGHER
THERE, BUT CONFIDENCE REMAINS LOW ON PRECIP CHCS AND LOCATION IN
THE EXTENDD PD.

AFTER THU, TEMPS LOOK TO RETURN CLOSER TO NRML, BUT WILL LIKELY
REMAIN SLIGHTLY ABV THRU THE PD.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

18Z TAFS ARE CARRYING A TEMPO GROUP FOR THUNDERSTORMS THIS AFTERNOON
WITH MVFR CONDITIONS FROM THE KPHL METRO AREA AIRPORTS NORTHWARD.
OTHERWISE PREVAILING VFR CONDITIONS EXPECTED THROUGH THIS EVENING
WITH POSSIBLY MVFR CONDITIONS LATE TONIGHT. THEN WE START ALL OVER
AGAIN ON WEDNESDAY.

THIS AFTERNOON BEST FORCING AND WHERE ONGOING CONVECTION IS BOTH
FAVOR THUNDERSTORMS AT NORTHERN AIRPORTS AND TERMINALS.
CONFIDENCE IS LESS TOWARD THE KPHL METRO AIRPORTS WHERE THEY
SHOULD BE MORE ISOLATED. CONFIDENCE WAS TOO LOW AT KACY AND KMIV
TO INCLUDE IN TAFS. OUTSIDE OF THAT, VFR CONDITIONS ARE FORECAST WITH
WEST TO SOUTHWEST WINDS AVERAGING AROUND 10 KT. SEA BREEZE FRONT
SHOULD NOT MAKE MUCH MOVEMENT OFF THE COAST. WE ARE NOT
FORECASTING IT TO REACH KACY.

THIS EVENING ORGANIZED THUNDERSTORMS DEVELOPING IN THE OHIO VALLEY
ARE NOT FORECAST TO REACH THE TERMINALS. LOWEST CONFIDENCE KRDG. WE
SHOULD JUST HAVE SOME OUTFLOW VFR MID AND HIGH LEVEL CLOUDS.
SOUTHWEST WINDS AVERAGING 5 TO 10 KTS.

OVERNIGHT WE CARRIED SOME MVFR CONDITIONS LATE AT THE FOGGIER MORE
OUTLYING TERMINALS. THIS MIGHT NEED SOME ADJUSTMENT BASED ON ANY
CONVECTION DIRECTLY AFFECTING THE AIRPORTS. WINDS SHOULD BE LIGHT.

A VFR MORNING IS FORECAST FOR ALL OF THE TERMINALS WITH CU BASED
CLOUDS DEVELOPING. WEST TO SOUTHWEST WINDS SHOULD INCREASE TO
AROUND 10 KTS AGAIN. THE SEA BREEZE FRONT WILL STRUGGLE TO GET OFF
THE COAST AGAIN, MAYBE EVEN MORE SO THAN TODAY. MORE WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE FORECAST FOR LATER WEDNESDAY, SO WE
INCLUDED A PROB30 FOR KPHL AS A START.

OUTLOOK...
WED NIGHT INTO THU MORNING...MOSTLY VFR WITH SHORT PERIODS OF
SUB-VFR IN MORNING FOG AND/OR SCT SHOWERS/TSTMS. MD CONFIDENCE.

THU AFTERNOON THROUGH SAT...GENLY VFR. HOWEVER, THERE WILL BE
PERIODS OF MVFR/IFR (POSSIBLY PROLONGED ONES) IN MORNING LOW
CLOUDS AND FOG AND AREAS OF SHOWERS AND TSTMS. LOW CONFIDENCE.

&&

.MARINE...
THE RETURN FLOW BEHIND THE DEPARTING BERMUDA HIGH WILL KEEP A W/SW
WIND ACROSS THE WATERS TODAY AND TONIGHT. WINDS/SEAS WILL REMAIN
BELOW SCA CONDITIONS THRU THE PERIOD. FAIR WEATHER EXPECTED THIS
MORNING...FOLLOWED BY SCT SHOWERS/TSTMS THIS AFTERNOON AND EARLY
EVENING. FAIR WEATHER WILL RESUME LATER TONIGHT INTO WED MORNING.
SEAS ON THE OCEAN WILL BE AROUND 2-4 FT AND 1-2 FT OVER DEL BAY.
REMEMBER...WINDS AND WAVES WILL BE LOCALLY HIGHER IN TSTMS.

OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED INTO THURSDAY MORNING. AFTER THAT
INCREASING SWLY FLOW MIGHT BRING SCA CRITERIA MAINLY FOR SEAS, MORE SO
THAN WINDS, TO THE OCEAN WATERS BEGINNING LATER THU AND PSBLY
CONTINUING INTO THE WKND. RIGHT NOW CONFIDENCE  REMAINS LOWER
THAN AVERAGE THAT THIS WILL OCCUR AS WAVE WATCH GUIDANCE OFTEN IS
TOO BULLISH UNDER THESE REGIMES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR PAZ070-071-
     102-104-106.
NJ...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR NJZ015-
     017>019.
DE...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...GIGI/NIERENBERG
MARINE...GIGI/NIERENBERG
Hazardous weather outlook, Jun 25, 3:46 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE JUN 25 2013

NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-262000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
346 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SOME THUNDERSTORMS
COULD CONTAIN GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING
INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD
REACH THE MID 90S.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-PAZ102-104-106-262000-
MERCER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
346 PM EDT TUE JUN 25 2013

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

HEAT INDICES MAY REACH INTO THE MID-90S TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-262000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
346 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDICES MAY REACH INTO THE MID-90S TODAY. T

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING
INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT
INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017>019-PAZ070-071-262000-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
346 PM EDT TUE JUN 25 2013

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

HEAT INDICES MAY REACH INTO THE MID-90S TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-262000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 3:45 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT TUE JUN 25 2013

PAZ060-101-102-252045-
BERKS PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
345 PM EDT TUE JUN 25 2013

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND SOUTH CENTRAL BERKS
COUNTIES...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS NEAR TERRE HILL IN
NORTHEAST LANCASTER COUNTY...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR HONEY BROOK AROUND 400 PM...GLENMOORE AROUND
410 PM...LIONVILLE AROUND 420 PM...EXTON AROUND 430 PM AND MALVERN
AROUND 440 PM.

LAT...LON 4029 7608 4014 7551 4013 7550 4013 7546
      4011 7547 4009 7546 4009 7542 4008 7541
      3996 7549 3980 7571 3999 7598 4004 7594
      4011 7595 4014 7589 4027 7609

FORECASTER: AMC
Special weather statement, Jun 25, 4:32 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE JUN 25 2013

NJZ012>014-252130-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
432 PM EDT TUE JUN 25 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH AND
NORTHERN MIDDLESEX COUNTIES...

AT 431 PM EDT...STRONG THUNDERSTORMS WERE NEAR HIGHLAND
PARK...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR EDISON AROUND 440 PM...SOUTH AMBOY AROUND 450
PM...UNION BEACH AROUND 500 PM...KEANSBURG AROUND 510 PM...SANDY HOOK
AROUND 520 PM AND HIGHLANDS AROUND 530 PM.

LAT...LON 4022 7399 4045 7452 4049 7446 4055 7452
      4058 7452 4061 7437 4057 7421 4055 7424
      4049 7426 4047 7425 4047 7413 4043 7405
      4043 7400 4048 7402 4048 7401 4045 7396
      4032 7396

FORECASTER: AMC
Special weather statement, Jun 25, 4:37 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT TUE JUN 25 2013

DEZ001-NJZ016>018-PAZ070-071-102-252130-
CAMDEN NJ-DELAWARE PA-EASTERN CHESTER PA-GLOUCESTER NJ-NEW CASTLE DE-
PHILADELPHIA PA-SALEM NJ-
437 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CAMDEN...
DELAWARE...GLOUCESTER...NORTHERN NEW CASTLE...SALEM...SOUTHEASTERN
CHESTER AND SOUTHWESTERN PHILADELPHIA COUNTIES...

AT 435 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM KING
OF PRUSSIA TO LADENBERG...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR TALLEYVILLE AROUND 450 PM...
BELLEFONTE AROUND 500 PM...MOUNT EPHRAIM AROUND 510 PM...WOODBURY
HEIGHTS AROUND 520 PM AND PINE VALLEY AROUND 530 PM.

LAT...LON 3977 7584 4006 7543 3979 7491 3955 7522
      3956 7524 3950 7531 3963 7557 3969 7552
      3964 7559

FORECASTER: AMC
Special weather statement, Jun 25, 4:58 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 PM EDT TUE JUN 25 2013

NJZ019-020-022-025>027-252200-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
458 PM EDT TUE JUN 25 2013

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...NORTHEASTERN
ATLANTIC AND SOUTHERN OCEAN COUNTIES...

AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEDFORD...MOVING
SOUTHEAST AT 30 MPH. ANOTHER STORN WAS NEAR PRESIDENTIAL LAKES.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. STORMS WILL BE NEAR TABERNACLE AROUND 510 PM...CHATSWORTH
AROUND 530 PM...WARREN GROVE AROUND 540 PM...MANAHAWKIN AROUND 550
PM AND BEACH HAVEN WEST AROUND 600 PM.

LAT...LON 3982 7409 3986 7411 3978 7418 3975 7418
      3972 7415 3977 7415 3981 7412 3981 7410
      3963 7417 3944 7436 3972 7475 3973 7474
      3984 7492 3989 7494 4003 7486 3987 7412
      3986 7410 3986 7408

FORECASTER: AMC
Local storm report, Jun 25, 5:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     TEWKSBURY TWP           40.70N  74.79W
06/25/2013                   HUNTERDON          NJ   911 CALL CENTER

            TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
            ROAD.

0350 PM     LIGHTNING        TEWKSBURY TWP           40.70N  74.79W
06/25/2013                   HUNTERDON          NJ   TRAINED SPOTTER

            *** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
            LIGHTNING STRIKE ON MCCAN MILL ROAD.

0405 PM     TSTM WND DMG     BERNARDSVILLE           40.73N  74.59W
06/25/2013                   SOMERSET           NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN BERNARDSVILLE.

0408 PM     TSTM WND DMG     BERNARDS TWP            40.68N  74.58W
06/25/2013                   SOMERSET           NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN BERNARDS TWP.

&&

EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190

KLINE
Special weather statement, Jun 25, 5:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT TUE JUN 25 2013

NJZ016>018-021-022-025-252230-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER
NJ-SALEM NJ-
525 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SALEM...SOUTHERN CAMDEN AND SOUTHERN GLOUCESTER
COUNTIES...

AT 522 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ATCO
TO PENNSVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR WILLIAMSTOWN...CHESILHURST...
WOODSTOWN...AND SICKLERVILLE AROUND 530 PM...VICTORY LAKES...
QUINTON...MONROE TOWNSHIP...AND FRANKLINVILLE AROUND 540 PM...OLIVET
AND COLLINGS LAKES AROUND 550 PM.

LAT...LON 3930 7478 3932 7487 3927 7489 3920 7514
      3963 7555 3982 7491 3980 7491 3978 7489
      3979 7484 3967 7466 3962 7465 3962 7462
      3959 7456 3943 7432

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:40 PM EDTSevere Thunderstorm WarningPHIBurlington35 min
Jun 24, 8:56 PM EDTSpecial Weather StatementPHIBurlington, Ocean64 min
Jun 24, 9:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean56 min
Jun 24, 9:15 PM EDTSpecial Marine WarningPHI2 hr
Jun 25, 3:26 PM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer20 hr
Jun 25, 3:30 PM EDTSpecial Weather StatementPHISomerset60 min
Jun 25, 3:36 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren54 min
Jun 25, 4:32 PM EDTSpecial Weather StatementPHIMiddlesex58 min
Jun 25, 4:37 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem53 min
Jun 25, 4:49 PM EDTSevere Thunderstorm WarningPHICamden26 min
Jun 25, 4:58 PM EDTSpecial Weather StatementPHIBurlington, Ocean62 min
Jun 25, 5:48 PM EDTSevere Thunderstorm WarningPHIAtlantic57 min
Jun 25, 2:38 PM EDTSpecial Weather StatementPHIBerks67 min
Jun 25, 3:45 PM EDTSpecial Weather StatementPHIChester60 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.